# SDR DL76L961794

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Component: M9009
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND E-PATH LIGHT IN AFT B/C AND FORWARD PART OF Y-CLASS INOPERATIVE ON BOTH SIDES.  REPLACED FUSE F1 IN POWER SUPPLY.  OPS CKS OK.
